Header

UZH-Logo

Maintenance Infos

Riemannian manifolds with flat ends


Eschenburg, J; Schroeder, V (1987). Riemannian manifolds with flat ends. Mathematische Zeitschrift, 196(4):573-589.

Statistics

Citations

6 citations in Web of Science®
6 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1987
Deposited On:22 Oct 2009 10:09
Last Modified:05 Apr 2016 13:29
Publisher:Springer
ISSN:0025-5874
Free access at:Related URL. An embargo period may apply.
Publisher DOI:https://doi.org/10.1007/BF01160897
Related URLs:http://www.digizeitschriften.de/dms/toc/?PPN=PPN266833020_0196

Download

Full text not available from this repository.
View at publisher

Author Collaborations